# SDR SWAA2023062752375

- Difficulty date: May 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER FIXED T/E SHELF PANEL CORNER BRACKET CRACKED INBD OF DEFLECTION RIB (AREA MARKED BETWEEN #5 AND #6 SPOILER)<[01] REMOVED CRACKED CORNER CLIP PER SRM 51-40-02.;[02] DRILLED AND INSTALLED NEW I/B CORNER CLIP COMMON TO DEFLECTION CONTROL RIB ONLY. LOCATED NEAR UPPER FIXED T/E SHELF PANEL PER SRM 51-40-02.;[03] VERIFIED. DRILLED AND INSTALLED NEW I/B CORNER CLIP COMMON TO DEFLECTION CONTROL RIB ONLY. LOCATED NEAR UPPER FIXED T/E SHELF PANEL PER SRM 51-40-02.;[04] R/R BRACKET IAW SRM 51-40-02.;[05] INSPECTED AS REQUIRED. CORRECTIVE ACTION #4
